Prolonged Stomach Cramps Accompanied By Difficulty Sleeping At Night And Heart Palpitations?

Illustration of Prolonged Stomach Cramps Accompanied By Difficulty Sleeping At Night And Heart Palpitations?
Illustration: Prolonged Stomach Cramps Accompanied By Difficulty Sleeping At Night And Heart Palpitations? post.medicalnewstoday.com

I have had stomach cramps twice. After treatment, after a few months, I felt something strange. I am very difficult to sleep. Heart always pounding every time I want to sleep. After being examined and given medicine, I had no trouble sleeping anymore. But after a few weeks, the insomnia came again. Then I immediately went to the hospital. And after I told him how I felt, the doctor told me to record my heart. And the results are good. But the doctor said I was affected by stomach acid and psychic. Then I was given proneuron medicine for after and the other one for before eating I forgot the name. And indeed I feel very fast at night. But after a few weeks, after the drug runs out, I feel it again. What I feel right now: 1. There is no appetite.2. Quickly feel hungry after eating. Stomach feels hot if hungry.4. The left side sometimes hurts. But no pain that hurts. On the left chest feels like there is fluid flowing. Parts of the hand like numbness.7. Every time I want to sleep, I always feel a tingling sensation from my feet to my head. Always feel discomfort in the left chest. What I want to ask, is this really a side effect of the previous medication? Because after I read proneuron has side effects. Or is this indeed an stomach acid effect? But after I read the article, the symptoms that I experienced showed signs of coronary heart disease, stroke, heart valve leakage, and other heart problems. Is that true? Whereas before I recorded a heart and the results were good. Please the instructions.

1 Answer:

Hello Bagas,

Thank you for the question.

The drug you mentioned has the active ingredients of diazepam and metamizole. With these two ingredients, this medicine can be used to help relieve muscle aches and tensions. This condition is a possibility that the doctor allegedly caused you to experience stomach cramps and difficulty sleeping.

Indeed, in sensitive people, taking this drug can cause side effects of excessive drowsiness, as well as a variety of other complaints that you experience. However, it should also be known, that your complaints, namely in the form of palpitations, no appetite, easy hunger, hot stomach, discomfort in the left chest, numb hands, also tingling, can also arise due to other triggers, for example dyspepsia (increased stomach acid), coronary heart disease, food intolerance or malabsorption, intestinal inflammation, viral or bacterial infections, neurological disorders, hormonal disorders, metabolic disorders, electrolyte balance disorders, psychological disorders, and so on.

If your complaint is very annoying, it would not hurt you to check yourself back to the doctor or internist. If necessary, re-examination of heart records, x-rays, ultrasound, even endoscopy may be a doctor's recommend. But if not, it could be that the doctor will immediately give several types of drugs. At home, also make the following efforts to make the complaint subside:

 Eat small portions but often intersperse your mealtime by consuming healthy snacks, such as cut fruit or low calori cookies Don't consume excessive amounts of acidic, spicy, and gassed foods Warm compresses of the chest and stomach that are uncomfortable, and parts of the body that often tingling Regularly exercising every time days No smoking Not too anxious or stressful thinking about problems Wear comfortable clothes Get plenty of rest Don't just take any medication Hopefully it helps huh ..

: by

Related Question

What Activities Are Good For People With Mild Concussions?

What Activities Are Good For People With Mild Concussions?

(10 months ago)

Dear Doctor, u003cbr u003e u003cbr u003e u003cbr u003e u003cbr u003e Please help yes u003cbr u003e u003cbr u003e Thank you...

How To Stop The Habit Of Pulling Hair?

How To Stop The Habit Of Pulling Hair?

(1 year ago)

Good evening Doctor, I have a habit of pulling out head hair for almost a year. A few days ago I realized that I had trichotillomania. I was confused and had difficulty stopping it...

Fever And Red Rashes Around The Mouth Of A 7-year-old Child?

Fever And Red Rashes Around The Mouth Of A 7-year-old Child?

(1 year ago)

Good afternoon doctor, I want to ask, my 7-year-old child has a fever, his height is shivering, the fever occurs at 8 pm, after I give paracetamol and I compress using warm water t...

Leave a Reply

Your email address will not be published. Required fields are marked *